Advertisement

Arkiv för Matematik

, Volume 25, Issue 1–2, pp 29–40 | Cite as

A strongly nonlinear parabolic initial boundary value problem

  • Rüdiger Landes
  • Vesa Mustonen
Article

Keywords

Weak Solution Dirichlet Problem Galerkin Method Cauchy Sequence Quasilinear Elliptic Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Brezis, H. andBrowder, F. E., Strongly nonlinear parabolic initial boundary value problems,Proc. Nat. Acad. Sci. U. S. A. 76 (1979), 38–40.zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Hedberg, L. I., Spectral synthesis in Sobolev spaces and uniqueness of solutions of the Dirichlet problem,Acta Math. 147 (1981), 237–264.zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    Hess, P., A strongly nonlinear elliptic boundary value problem,J. Math. Anal. Appl. 43 (1972), 241–249.CrossRefMathSciNetGoogle Scholar
  4. 4.
    Ladyženskaja, O. A. andUral'ceva, N. N.,Linear and Quasilinear Elliptic Equations, Academic Press, New York and London 1968.Google Scholar
  5. 5.
    Ladyženskaja, O. A., Solonikov, V. A. andUral'ceva, N. N.,Linear and Quasilinear Equations of Parabolic Type, Translation of Mathematical Monographs vol. 23 A. M. S. Providence Rhode Island 1968.Google Scholar
  6. 6.
    Landes, R., On Galerkin's method in the existence theory of quasilinear elliptic equations,J. Funct. Anal. 39 (1980), 123–148.zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Landes, R., On the existence of weak solutions for quasilinear parabolic initial-boundary value problems,Proc. Roy. Soc. Edinburgh Sect. A. 89 (1981), 217–237.zbMATHMathSciNetGoogle Scholar
  8. 8.
    Landes, R. andMustonen, V., On pseudo-monotone operators and nonlinear noncoercive variational problems on unbounded domains,Math. Ann. 248 (1980), 241–246.zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    Lions, J. L.,Quelques méthodes de résolution des problémes aux limites non lineaires, Dunod, Gauthier-Villars, Paris, 1969.zbMATHGoogle Scholar
  10. 10.
    Morrey, C. B., Jr.,Multiple Integrals in the Calculus of Variations, Springer-Verlag, Berlin-Heidelberg-New York 1969.Google Scholar
  11. 11.
    Webb, J. R. L., Boundary value problems for strongly nonlinear elliptic equations,J. London Math. Soc. (2)21 (1980), 123–132.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Institut Mittag Leffler 1987

Authors and Affiliations

  • Rüdiger Landes
    • 1
  • Vesa Mustonen
    • 2
  1. 1.Department of MathematicsThe University of OlahomaNormanUSA
  2. 2.Department of MathematicsUniversity of OuluOuluFinland

Personalised recommendations